# SDR SIMA20150711006

- Difficulty date: July 11, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 38,481 hours, 35,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533766001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUNDING EXTERIOR STRUCTURE AT PAX WINDOW 4BC IA GOUGED.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-1464.
